Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Permanently optimal strategies in extensive games


Author: W. H. Clingman
Journal: Proc. Amer. Math. Soc. 17 (1966), 156-161
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0194206-7
MathSciNet review: 0194206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Kuhn, Extensive games and the problem of information, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 193–216. MR 0054924
  • [2] John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, N. J., 1947. 2d ed. MR 0021298
  • [3] Norman Dalkey, Equivalence of information patterns and essentially determinate games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 217–243. MR 0054227

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194206-7
Article copyright: © Copyright 1966 American Mathematical Society